# SDR DL78K050594

- Difficulty date: September 26, 2005
- Submitted: October 20, 2005
- Operation: Air carrier
- Aircraft: N3737C
- Make and model: Boeing 737832
- Aircraft serial: 30799
- Aircraft time: 10,286 hours, 8,556 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 148A22816
- Condition: Canning
- Location: Bs 1016
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OIL CANNING FOUND IN THE BS 1016 AFT PRESSURE BULKHEAD AT APPROX RBL 10 & WL 290.  DAMAGE CUT OUT AND REPAIR DOUBLER INSTALLED.
